American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39.20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Tomlinson Fort. The nonhomogeneous linear difference equation with variable difference interval . Proc. Amer. Math. Soc. 22 (1969) 262-269. MR 0257597.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Stanley Osher. Systems of difference equations with general homogeneous boundary conditions . Trans. Amer. Math. Soc. 137 (1969) 177-201. MR 0237982.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] W. A. Harris. Linear systems of difference equations with a regular singularity . Proc. Amer. Math. Soc. 19 (1968) 1228-1236. MR 0236543.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Jon W. Tolle. Analytic canonical forms for nonlinear difference equations . Trans. Amer. Math. Soc. 134 (1968) 527-544. MR 0237984.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] W. A. Harris and Y. Sibuya. General solution of nonlinear difference equations . Trans. Amer. Math. Soc. 115 (1965) 62-75. MR 0200624.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] David Zeitlin. On the sums $\sum \sp{n}\sb{k=0}\,k\sp{p}$ and $\sum \sp{n}\sb{k=0}\,(-1)\sp{k}k\sp{p}$ . Proc. Amer. Math. Soc. 15 (1964) 642-647. MR 0167738.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Charles V. Coffman. Asymptotic behavior of solutions of ordinary difference equations . Trans. Amer. Math. Soc. 110 (1964) 22-51. MR 0156122.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Jackie B. Garner. Errata in theorems by Tomlinson Fort . Proc. Amer. Math. Soc. 12 (1961) 553. MR 0125298.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1